Some remarks on positive scalar and Gauss-Kronecker curvature hypersurfaces of n+1 and n+1
Annales de l'Institut Fourier, Volume 47 (1997) no. 4, pp. 1209-1218.

We consider graphs of positive scalar or Gauss-Kronecker curvature over a punctured disk in Euclidean and hyperbolic n-dimensional space and we obtain removable singularities theorems.

On considère des graphes de courbure scalaire ou de Gauss-Kronecker positive sur un disque épointé dans l’espace euclidien et hyperbolique de dimension n et on obtient des résultats d’extension au point.

@article{AIF_1997__47_4_1209_0,
     author = {Nelli, Barbara and Rosenberg, Harold},
     title = {Some remarks on positive scalar and {Gauss-Kronecker} curvature hypersurfaces of ${\mathbb {R}}^{n+1}$ and ${\mathbb {H}}^{n+1}$},
     journal = {Annales de l'Institut Fourier},
     pages = {1209--1218},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {47},
     number = {4},
     year = {1997},
     doi = {10.5802/aif.1597},
     mrnumber = {98k:53080},
     zbl = {0878.53007},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.1597/}
}
TY  - JOUR
AU  - Nelli, Barbara
AU  - Rosenberg, Harold
TI  - Some remarks on positive scalar and Gauss-Kronecker curvature hypersurfaces of ${\mathbb {R}}^{n+1}$ and ${\mathbb {H}}^{n+1}$
JO  - Annales de l'Institut Fourier
PY  - 1997
SP  - 1209
EP  - 1218
VL  - 47
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.1597/
DO  - 10.5802/aif.1597
LA  - en
ID  - AIF_1997__47_4_1209_0
ER  - 
%0 Journal Article
%A Nelli, Barbara
%A Rosenberg, Harold
%T Some remarks on positive scalar and Gauss-Kronecker curvature hypersurfaces of ${\mathbb {R}}^{n+1}$ and ${\mathbb {H}}^{n+1}$
%J Annales de l'Institut Fourier
%D 1997
%P 1209-1218
%V 47
%N 4
%I Association des Annales de l’institut Fourier
%U http://archive.numdam.org/articles/10.5802/aif.1597/
%R 10.5802/aif.1597
%G en
%F AIF_1997__47_4_1209_0
Nelli, Barbara; Rosenberg, Harold. Some remarks on positive scalar and Gauss-Kronecker curvature hypersurfaces of ${\mathbb {R}}^{n+1}$ and ${\mathbb {H}}^{n+1}$. Annales de l'Institut Fourier, Volume 47 (1997) no. 4, pp. 1209-1218. doi : 10.5802/aif.1597. http://archive.numdam.org/articles/10.5802/aif.1597/

[ACC] H. Alencar, M. Do Carmo, A.G. Colares, Stable Hypersurfaces with Constant Scalar Curvature, Math. Z., 213 (1993), 117-131. | EuDML | MR | Zbl

[L] M.L. Leite, Rotational Hypersurfaces of Space Forms with Constant Scalar Curvature, Manuscripta Math., 67 (1990), 285-304. | EuDML | MR | Zbl

[N] B. Nelli, Constant Curvature Hypersurfaces of Hyperbolic Space, PhD Thesis, Université de Paris VII, 1995. | Zbl

[NSa] B. Nelli, R. Sa Earp, Some Properties of Surfaces of Prescribed Mean Curvature in ℍn+1, Bull. Soc. Math., 6 (1996), 537-553. | MR | Zbl

[NSe] B. Nelli, B. Semmler, Some Remarks on Compact Constant Mean Curvature Hypersurfaces in a Halfspace of ℍn+1, to appear in J. Geometry. | Zbl

[NSp] B. Nelli, J. Spruck, Existence and Uniqueness of Mean Curvature Hypersurface, Preprint. | Zbl

[R] H. Rosenberg, Hypersurfaces of Constant Curvature in Space Forms, Bull. Soc. Math., 2e série, 117 (1993), 211-239. | MR | Zbl

[RSa] H. Rosenberg, R. Sa Earp, Some Remarks on Surfaces of Prescribed Mean Curvature, Pitman Monographs and Surveys in Pure and Applied Mathematics 52 (1991), 123-148. | MR | Zbl

[Sp] M. Spivak, A Comprehensive Introduction to Differential Geometry IV, Publish or Perish Inc., Berkley, 1979. | MR | Zbl

Cited by Sources: